# SDR AALA202407050875

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 24,334 hours, 9,681 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: L2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AT FL350 CAPTAIN'S SIDE WINDOW L2 OUTER LAYER CRACKED.  FOLLOWED QRH PROCEDURE AND DETERMINED THERE IS NO DAMAGE/ CRACKS IN INNER LAYER. REPLACED L2 SLIDING WINDOW PANEL.
